[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.125.253. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1985

Papulosquamous Eruption With Weight Loss

Author Affiliations

The Johns Hopkins Medical Institutions, Baltimore

Arch Dermatol. 1985;121(3):401-402. doi:10.1001/archderm.1985.01660030123034
Abstract

REPORT OF A CASE  A 41-year-old man had noted a gradual but progressive weight loss of approximately 4.5 kg per year for three years prior to admission. This weight loss was not accompanied by nausea, vomiting, diarrhea, abdominal pain, or jaundice. Two years earlier, he had developed soreness of the tongue and a pruritic eruption, which began in the perioral and perineal areas and then spread to his lower abdomen, thighs, and ankles. The patient had been seen by several physicians for his cutaneous eruption; unsuccessful therapies included griseofulvin for one month, cephalexin for three weeks; clotrimazole cream, and various topical fluorinated corticosteroid creams and ointments. The patient had had rheumatic fever as a child, occasional "light-headedness," frequent sinus infections, chronic rhinitis, and nocturia.When first seen in the dermatology clinic, the patient appeared to be moderately cachectic. Multiple scaly, erythematous papules were prominent on the central aspect of the

First Page Preview View Large
First page PDF preview
First page PDF preview
×